# SDR P5CA0701509

- Difficulty date: December 19, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 22,216 hours, 3,763 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR AND GEAR MONITOR STATUS MESSAGES SHOWN ON EICAS.  CYCLED GEAR DOORS, MESSAGES CLEARED PER FIM 32-61-00.
